Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sheesh! I leave for two days.... fluffy

Posted by katia on September 5, 2003, at 14:50:18

In reply to Re: Sheesh! I leave for two days...., posted by fluffy on September 5, 2003, at 14:19:25

Hi Miss katy to you,
I am feeling better, but easily exhausted too. It may be a side effect from Depakote 750mg. i take it all at night, but still can't fall asleep for an hour or two. My sleep isn't that great, even tho' I'm tired.
I see my pdoc today; so we'll see. I can't deal with this exhaustion and I am worried about the polycystic ovary thing. Even he wasn't that sure about the real stats on that. No one is at this point. And I would be absolutely devastated if I couldn't have kids one day esp. b/c of all I've been thru' in that dept. already.
I know how you feel about the what to do with current boyfriend dilemma. It could be a reaction to Li or you're mood in general?
I know that I've finally come out the other end of all those dysfunctional fits that felt so good on one level, but were not long lasting or very geniune (not saying that's yours) or communicative and honest and self-aware on both sides. I've done my time I tell you. I can only allow health in my life from now on.
be well,
Katia
p.s. I always use the word "miss" for dogs; like you do here. It's sweet.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:katia thread:9730
URL: http://www.dr-bob.org/babble/20030902/msgs/257337.html